I had a flu shot, I’m not sure if the flu shot made me sicker?

Last Tuesday I went to the doctors with uti symptoms. It hurt very bad to pee and there was blood in my urine. They prescribed me the antibiotics but after 4 days I was still in pain. Today I went back and they prescribed another antibiotic. As well as a medication to prevent a yeast infection. Before I left they also decided to give me a flu shot. At first, I was okay. I was drinking tons of water and so it still hurt, but not as much as before. I noticed sores on my labia as well as my anus stinging. Every time I walk or sit it stings. I went to work and after a few hours, I got a fever, chills, and a bad headache. I know this is a lot but basically, I’m wondering if I should go back to the hospital. I’m not sure if the flu shot made me sicker? Or if the painful bumps have any relation to the uti? Also I do have bad back pain. Thanks for any help.

Age:20
Female
Medications: Sulfamethoxazole, cephalexin, fluconazole, probiotics



The Fat Decimator System